Paracetamol + Phenylephrine HCL + Diphenhydramine HCL + Caffeine Tablets

  • Paracetamol + Phenylephrine HCL + Diphenhydramine HCL + Caffeine Tablets
Packaging Size20 X 10 Tablets
Usage/ApplicationCold and Flu
Grade StandardMedicine Grade
Packaging TypeBlister
Medicine TypeAllopathic
Item nameNimrock
DosageAs directed by the Physician
Storage InstructionStore in a cool, dry and dark place. Keep out of reach of the children
Shelf Life2years
PurposeAnticold


Product Details:
Composition: Each uncoated tablet contains

  • Paracetamol  IP 325 mg
  • Phenylephrine HCL  IP 5 mg
  • Diphenhydramine HCL  IP 30 mg
  • Caffeine (Anyhydrous) IP 25 mg

Colour: Tartrazine
Schedule 'H' Prescription Drug
Caution: Not to be sold by retail without the prescription of a Registered Medical Practitioner
Also Available : Third Party Manufacturing (Customizable)
Price Exclusive of GST

All Rights Reserved Rickson Remedies © 2023

WhatsApp Chat

Hi! Please click one of our members below to Chat on WhatsApp.